Certain Transformations and Summations of Basic Hypergeometric Series
Certain Transformations and Summations of Basic Hypergeometric Series, J. Math. Comput. Sci., Vol. 5(1), 2015, pp. 25-33, by S. Ahmad Ali and S N H Rizvi.
Certain Transformations and Summations of Basic Hypergeometric Series, J. Math. Comput. Sci., Vol. 5(1), 2015, pp. 25-33, by S. Ahmad Ali and S N H Rizvi.
A Continued Fraction for Second Order Mock Theta functions, Int. J. of Math. Anal., Vol. 9(24), 2015, pp. 1187-1189, by S. Ahmad Ali
Certain Transformations and Summations of Basic and Poly-Basic Hypergeometric Series, Italian J. Pure Appli. Math., Vol. 35, 2015, pp. 617-624, by S. Ahmad Ali and S N H Rizvi.
Horizontal and complete lifts of (1, 1) tensor fields F satisfying the structure equation – F(2K + S, S) = 0, International Journal of Mathematics and Soft Computing, Vol.6(1), 2016, pp. [...]
Certain Transformations of Bilateral Basic Hypergeometric Series, Journal of Advanced Mathematics and Applications, Vol. 5, by S. Ahmad Ali and S. Nadeem Hasan Rizvi.
Applications of Ramanujan Sum, J. Math. Comput. Sci., by S. Ahmad Ali and A. Agnihotri in 2016. (Accepted).
Certain Basic Hypergeometric Series & Continued Fractions, Gen. Math. Notes, by S. Ahmad Ali, 2016. (Accepted)
Parameter Augmentation for Basic Hypergeometric Series using Cauchy Operator, Palestine J. Math., Vol. 5(1), 2016, pp. 192-197, by S. Ahmad Ali and A. Agnihotri.
Generalization of a Partial Theta Function Identity of Ramanujan, Journal Inequalities & Special Functions, Vol. 6(2), 2015, pp. 1-4, by S. Ahmad Ali
Certain Transformations of Basic and Poly- basic Hypergeometric series, Italian Journal of Pure and Applied Mathematics, 35, 617- 624, by S. Ahmad Ali And S. Nadeem Hasan Rizvi.